33869 articles – 26719 Notices  [english version]
.:. Consultation > Par auteur > Alekseevsky .:.
3 documents classés par :

A class of Osserman spaces
Alekseevsky D. V., Blazic N., Cortés V.
Journal of Geometry and Physics 53, 3 (2005) 345-353 [hal-00146712 - version 1]
Classification of pseudo-Riemannian symmetric spaces of quaternionic Kähler type
Cortés V., Alekseevsky D. V.
Dans Lie groups ans invariant theory, AMS (Ed.) (2005) 33-62 [hal-00139075 - version 1]
fulltext accessible on an other server Polyvector Super-Poincare Algebras
Alekseevsky D. V., Cortés V., Devchand C., Van Proeyen A.
Communications in Mathematical Physics 253, 2 (2005) 385-422 [hal-00139071 - version 1]